# SDR DALA2024100209625

- Difficulty date: September 30, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N176DZ
- Make and model: Boeing 767332
- Aircraft serial: 29697
- Aircraft time: 96,536 hours, 20,112 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1706 2R ARMED FLIGHT INOP OF FWD F/A PANEL. CORRECTIVE ACTION: PERFORMED OPS TEST OF SLIDE RAFT ARMED WARNING SYSTEM ON 2R DOOR . OPS CHK GOOD. (0585190)
